# SDR MALA110256

- Difficulty date: November 22, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 29,918 hours, 32,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 6A HAS FALLEN OFF.  RESECURED EMERGENCY EXIT SIGN AT SEAT 6A AS REQUIRED.
